# SDR ABXA9800703

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AX
- Make and model: Doug DC-8-61F
- Aircraft serial: 45891
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 57695892
- Condition: Cracked
- Location: Ws 6.225
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE AT STATION XOLDI 6.225, UPPER LEADING EDGE RIB HAS A 4 CRACK.  REPAIRED IAW DC8 SRM 51-1-20D AND 51-1-21.
